# SDR CA111019018

- Difficulty date: October 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna TP206B
- Aircraft time: 7,324 hours
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A34C402
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Part number: 10160844
- Condition: Missing
- Location: Magnetor
- Component: Magneto, Bendix
- Component part number: BL3493504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS REMOVED FROM ENGINE DUE TO PROP STRIKE INSPECTION.  A 500 HR INSP WAS PERFORMED ON THE MAG DUE TO THE PROP STRIKE.  WHEN THE MAG WAS DISASSEMBLED THE CARBON BRUSH WAS MISSING WITH NO EVIDENCE OF HAVING BEEN INSTALLED.  THE ORIGINAL  TORQUE SEAL WAS STILL IN PLACE ON THE HSG SCREW.  THE COIL TAB AND DISTRIBUTOR GEAR HAD SOME EVIDENCE OF ARCING, BUT AFTER INSPECTION THIS WAS CLEANED UP, A NEW CARBON BRUSH WAS INSTALLED, AND THE MAG WAS RETURNED TO SERVICE.  HAS BEEN NOTIFIED WITH A COPY OF THIS SDR.
